advertisement
Question
Posted by: leapfrog4u | 2007/04/18

Liquid diet, now stomach cramps horrible

Hi! I have asked a few questions about things going on with my gallbladder. I went to the doctor yesterday for a possible infection, which they did labs for, buthaven't gotten the results back yet. The doctor says that I am still not ready for real food, because I am still getting nausea and taking medicine 2 weeks after surgery. he put me on a liquid diet for a month, and is allowing me to have yogurt. After lunch today, I had horrible cramps, but they felt like htey were more in the pelvic area tehn anything else. They only last a minute or two, but are intense. I have been having them for about an hour now, and it just keeps coming and going every couple of minutes. It hurts so bad I have to double over to try and help the pain. Nothing helps. I was on Phenergan since September, and the doctor took me off of that yesterday, because he said that it really shouldn't be taken for more than 2 or 3 days. I don't know what is causing this, but it is horrible. Also, my stomach started getting really nauseated even after only broth and applesauce, which was lunch. It hurts so bad, and I don't understand. Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Leapfrog4u
These symptoms are worrying - did your doctor take another x/ray of your abdomen to exclude blockage of the bowel or perforation ? Please call him if this does not clear up within an hour or so?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement